# SDR UIEA2022061900615

- Difficulty date: June 19, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 97,155 hours, 19,436 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rub Strip
- Part number: NA
- Part serial: NA
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1  ENGINE  EXHAUST  DUCT  RUB  PADS  (ALL)  LOOSE/WORN.  REMOVED AND REPLACED WORN WEAR PADS AND SECURED LOOSE PADS AS PER 767-300 SRM 51-40-02-0G-0 )
